# SDR DALA1135946306

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 4,473 hours, 553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT, THE EMERGENCY LIGHT AT ZONE B,  LT SIDE, WERE FOUND TO BE INOPERATIVE.  MX FOUND THE CABLE PLUG AT THE FLOOR LOOSE AND INSTALLED THE PLUG. SYSTEM OPS WAS NORMAL AFTER THE PLUG WAS INSTALLED.
